# SDR SWAA2019112639156

- Difficulty date: November 7, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A1261
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BAFFLE TO FRAME ATTACH ANGLE CRACKED AT BS. 767, RBL 22.   / R&R ATTACH ANGLE IAW AND DWG.
